# SDR 9JLA2021120714437

- Difficulty date: November 27, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N402HP
- Make and model: Cessna 680SOV
- Aircraft serial: 6800142
- Aircraft time: 7,799 hours, 5,182 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Actuator
- Part number: 99145588
- Part serial: 499
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED OF RECEIVING A MACH TRIM FAIL CAS MESSAGE DISPLAYED IN FLIGHT. OPERATIONS WERE CONTINUED ON MEL 22-20-01. DURING THE MAINTENANCE EVENT THE MAINTENANCE TEAM TROUBLESHOT THE MACH TRIM SYSTEM AND FOUND THE MACH TRIM ACTUATOR TO BE INOPERATIVE. REMOVED THE INOP ACTUATOR AND REPLACED IT WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
